Skip to main content
×
Home
    • Aa
    • Aa
  • Access
  • Cited by 2
  • Cited by
    This article has been cited by the following publications. This list is generated based on data provided by CrossRef.

    Jabbarzadeh, M. R. and Estaremi, Y. 2012. Essential norm of substitution operators on L p spaces. Indian Journal of Pure and Applied Mathematics, Vol. 43, Issue. 3, p. 263.


    Kwessi, Eddy Alfonso, Paul De Souza, Geraldo and Abebe, Asheber 2012. A Note on Multiplication and Composition Operators in Lorentz Spaces. Journal of Function Spaces and Applications, Vol. 2012, p. 1.


    ×
  • Bulletin of the Australian Mathematical Society, Volume 76, Issue 2
  • October 2007, pp. 205-214

Composition operators on Lorentz spaces

  • S. C. Arora (a1), Gopal Datt (a2) and Satish Verma (a3)
  • DOI: http://dx.doi.org/10.1017/S0004972700039599
  • Published online: 01 April 2009
Abstract

Fredholm, injective, isometric and surjective composition operators on Lorentz spaces L(p, q) are characterised in this paper.

    • Send article to Kindle

      To send this article to your Kindle, first ensure coreplatform@cambridge.org is added to your Approved Personal Document E-mail List under your Personal Document Settings on the Manage Your Content and Devices page of your Amazon account. Then enter the ‘name’ part of your Kindle email address below. Find out more about sending to your Kindle.

      Note you can select to send to either the @free.kindle.com or @kindle.com variations. ‘@free.kindle.com’ emails are free but can only be sent to your device when it is connected to wi-fi. ‘@kindle.com’ emails can be delivered even when you are not connected to wi-fi, but note that service fees apply.

      Find out more about the Kindle Personal Document Service.

      Composition operators on Lorentz spaces
      Your Kindle email address
      Available formats
      ×
      Send article to Dropbox

      To send this article to your Dropbox account, please select one or more formats and confirm that you agree to abide by our usage policies. If this is the first time you use this feature, you will be asked to authorise Cambridge Core to connect with your Dropbox account. Find out more about sending content to Dropbox.

      Composition operators on Lorentz spaces
      Available formats
      ×
      Send article to Google Drive

      To send this article to your Google Drive account, please select one or more formats and confirm that you agree to abide by our usage policies. If this is the first time you use this feature, you will be asked to authorise Cambridge Core to connect with your Google Drive account. Find out more about sending content to Google Drive.

      Composition operators on Lorentz spaces
      Available formats
      ×
Copyright
Linked references
Hide All

This list contains references from the content that can be linked to their source. For a full set of references and notes please see the PDF or HTML where available.

[3]P.L. Butzer and H. Berens , Semigroups of operators and approximation, Die Grundlehren der mathematischen Wissenschaften in Einzeldarstellungen Band 145 (Springer-Verlag, New York, 1967).

[4]J.T. Campbell and J.E. Jamison , ‘The analysis of composition operators on LP and the Hopf decomposition’, J. Math. Anal. Appl. 159 (1991), 520531.

[13]J. Lindenstrauss and L. Tzafriri , Classical Banach spaces II, Function Spaces (Springer Verlag, Berlin, New York, 1979).

[14]G.G. Lorentz , ‘Some new function spaces’, Ann. of Math. 51 (1950), 3755.

[15]G.G. Lorentz , ‘On the theory of spaces Λ’, Pacific J. Math. 1 (1951), 411429.

[18]H. Takagi , ‘Fredholm weighted composition operators’, Integral Equations Operator Theory 16 (1993), 267276.

[19]H. Takagi and K. Yokouchi , ‘Multiplication and composition operators between two LP-spaces’, in Function Spaces (Edwardsville, IL 1998), Contemp. Math. 232 (Providence, RI, 1999), pp. 321338.

Recommend this journal

Email your librarian or administrator to recommend adding this journal to your organisation's collection.

Bulletin of the Australian Mathematical Society
  • ISSN: 0004-9727
  • EISSN: 1755-1633
  • URL: /core/journals/bulletin-of-the-australian-mathematical-society
Please enter your name
Please enter a valid email address
Who would you like to send this to? *
×
MathJax